# SDR CALA2024061101772

- Difficulty date: June 9, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 35,043 hours, 12,422 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 GEN FAILED,  APPLIED MEL 2401B FOR #2 IDG , DDP COMPLIED WITH. DRIVE LIGHT BULBS ON GENERATOR DRIVE AND STANDBY POWER PANEL, AND GEN OFF BUS LIGHT BULBS ON GROUND POWER PANEL AND BUS SWITCHING PANEL MUST BE REPLACED UPON CLEARING THIS MEL ITEM. , DDP COMPLIED WITH. DRIVE LIGHT BULBS ON GENERATOR DRIVE AND STANDBY POWER PANEL, AND GEN OFF BUS LIGHT BULBS ON GROUND POWER PANEL & BUS SWITCHING PANEL MUST BE REPLACED UPON CLEARING THIS MEL ITEM. TOMC AND DISPATCH APPROVED , OK TO DEFER PER MEL 3401B. REPLACED END OF APRIL ,SO WOULD VERIFY THE PYLON FEEDER HARNESS NEED TO BE REPLACED. CONNECTOR IS SECURE AS WELL AS IDG TERMINALS. *DM* SEE M/L FOR IDG G9, IDG GASKET, IDG SHAFT O-RING, & GCU 2 TECH SUPPORT...PREVIOUS BITE OF #2 GCU HAD A FEW OCCURANCES DURING HARNESS INSPECTION, FOUND BROKEN INSULATION ON IDG HARNESS ASSY NIS AT ORD. PART ON AOG. G12, AS NEEDED. OF FEEDER FAULT''.REF FIM 24-21 T/813.THE #2 ENGINE WAS HARNESS IAW WDM 24-24-21-4 AND FIM 24-21 TASK 813. CHECK
